| Model Number |
NS2013US |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a novasure procedure on (b)(6) 2025, the mesh was found to be torn at the end of the procedure.The procedure was completed successfully with no patient impact reported.
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
Additional Manufacturer Narrative
Device was returned for investigation: visual inspection was conducted and the array has a hole on it, in the right pole, in the face that is facing the handle, and the sheath is melted in the tip.Functional testing was not conducted, the issue was confirmed in the visual inspection and due to the damaged the device cannot be tested.Hence, the complaint can be confirmed.This observation will be monitored and trended.